# SDR DHL2007788504

- Difficulty date: April 18, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Aircraft time: 59,731 hours, 38,916 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163479
- Part serial: BN512
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD AFT FLAP, UPPER SURFACE LWBL 244, UPPER SURFACE CRACKED AND DISBONDED.  REMOVED DAMAGED AREA 12.5" BY 15", CLEANED, PREPPED AREA IAW B727 SRM 51-40-20, PAR 7, FIG 3.  FABRICATED DOUBLER 3" BY 15" AND SKIN 12.5" BY 15" FROM 7075T6, .012, PRIMED, APPLIED ADHESIVE FILM IAW B727 SRM 51-40-20, PAR 8, 14, 15 AND 18, 51-40-24, FIG 3, AND 57-50-2 FIG 3.  INSTALLED AND CURED REPAIR AREA IAW B727 SRM 51-40-20, PAR 20 AND 51-40-24, FIG 3.  FINISHED REPAIR AREA IAW B727 SRM 51-40-20, PAR 22.
